# SDR RAIA00510024

- Difficulty date: October 26, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 19,145 hours, 19,857 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST - FLIGHT INSPECTION - STL - EMERGENCY FLOOR LIGHTS OUT AT SEATS 1-3.  MAINTENANCE RESET CONNECTOR AT FLOOR STRIP.
